# SDR PCAA0405202

- Difficulty date: May 1, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 31,024 hours, 34,504 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 025187
- Condition: Inoperative
- Location: Nr 1
- Part time: 23,617 hours, 25,669 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REPORTED THE NR 1 SMOKE DETECTOR AS BEING INOPERATIVE DURING TEST.MAINTENANCE REMOVED AND REPLACED THE UNIT AND OPERATIONAL TESTED THE SYSTEM . SYSTEM TEST GOOD. AIRCRAFT RETUNED TO SERVICE.
